Please use this identifier to cite or link to this item:

Title: La insinuación y el equívoco en A Game at Chess, de Thomas Middleton
Issue Date: 1985
Publisher: Murcia: Universidad de Murcia, Servicio de Publicaciones
ISSN: 0213-5485
Primary author: Pujante Álvarez -Castellanos, Ángel Luis
Faculty / Departments / Services: Facultad de Letras
Published in: Cuadernos de filología inglesa, Murcia, vol. 1(1985)
Document type: info:eu-repo/semantics/article
Number of pages / Extensions: p.7-16
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:Vol. 1 (1985)

Files in This Item:
File Description SizeFormat 
112458.pdf184,54 kBAdobe PDFThumbnail

Items in Digitum are protected by copyright, with all rights reserved, unless otherwise indicated.